Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007 (2007), Article ID 98538, 6 pages
http://dx.doi.org/10.1155/2007/98538
Research Article

Homogenization of Elliptic Differential Equations in One-Dimensional Spaces

Centre for Mathematics, Technical University of Munich, 3 Boltzmann Street, Garching 85747, Germany

Received 16 August 2006; Revised 7 December 2006; Accepted 14 December 2006

Academic Editor: Vesa Mustonen

Copyright © 2007 G. Grammel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Grammel, “Homogenization of Elliptic Differential Equations in One-Dimensional Spaces,” Abstract and Applied Analysis, vol. 2007, Article ID 98538, 6 pages, 2007. doi:10.1155/2007/98538